# SDR CALA2017060501691

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 77,621 hours, 8,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A EMERGENCY LIGHTING OPS CHECK , SEAT 40C INOPERATIVE.  REPLACED THE LAMPS AND ACOMPLISHED THE EMERGENCY OPERATIONAL LIGHT TEST IAW AMM 33-51-00-715-004-001. TESTED GOOD.
